Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS Duluth, MN

June 19, 2012Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 19, 2012, 4:49 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2012, 4:49 PM CDT (21:49 UTC)
Expired
Jun 19, 2012, 5:30 PM CDT
In force
41 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 50 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WUUS53 KDLH 192149
SVRDLH
MNC075-137-192230-
/O.NEW.KDLH.SV.W.0064.120619T2149Z-120619T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
449 PM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAKE COUNTY IN NORTHEAST MINNESOTA...
  SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 530 PM CDT

* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS UP TO 65 MPH.  THIS STORM WAS LOCATED 
  NEAR ISLAND LAKE...OR 18 MILES NORTH OF DULUTH...AND MOVING 
  EAST -NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TWO HARBORS AROUND 510 PM CDT.
  ALGER AROUND 515 PM CDT.
  CASTLE DANGER AROUND 520 PM CDT.
  HIGHWAY 61 BETWEEN TWO HARBORS AND SILVER BAY AROUND 525 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4735 9118 4710 9151 4708 9155 4694 9177
      4689 9244 4719 9241 4737 9188
TIME...MOT...LOC 2148Z 257DEG 48KT 4704 9215
WIND...HAIL 60MPH 1.50IN

$$
 MILLER
2 follow-up statements
756 
WWUS53 KDLH 192201
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
501 PM CDT TUE JUN 19 2012

MNC075-137-192230-
/O.CON.KDLH.SV.W.0064.000000T0000Z-120619T2230Z/
LAKE MN-ST. LOUIS MN-
501 PM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS AND SOUTHERN LAKE COUNTIES UNTIL 530 PM CDT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL 
SIZE HAIL...AND DAMAGING WINDS UP TO 65 MPH.  THIS STORM WAS LOCATED 
5 MILES NORTHEAST OF ISLAND LAKE...OR 20 MILES NORTH OF DULUTH...
MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRIMSON...KNIFE RIVER...LARSMONT...WALES...TWO HARBORS...ALGER...  
  CASTLE DANGER... SILVER BAY... AND HIGHWAY 61 BETWEEN LARSMONT AND 
  SILVER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4690 9236 4721 9231 4737 9188 4735 9118
      4710 9151 4708 9155 4694 9177
TIME...MOT...LOC 2159Z 260DEG 40KT 4707 9203
WIND...HAIL 60MPH 1.50IN

$$
 MILLER
206 
WWUS53 KDLH 192219
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
519 PM CDT TUE JUN 19 2012

MNC075-137-192230-
/O.CON.KDLH.SV.W.0064.000000T0000Z-120619T2230Z/
LAKE MN-ST. LOUIS MN-
519 PM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS AND SOUTHERN LAKE COUNTIES UNTIL 530 PM CDT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES 
NORTHWEST OF TWO HARBORS...OR 26 MILES NORTHEAST OF DULUTH...MOVING 
EAST-NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  TWO HARBORS...WALES...ALGER...CASTLE DANGER AND SILVER BAY.
  HIGHWAY 61 BETWEEN LARSMONT AND SILVER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4692 9219 4721 9213 4732 9184 4735 9118
      4710 9151 4708 9155 4694 9177
TIME...MOT...LOC 2218Z 252DEG 32KT 4710 9179
WIND...HAIL 60MPH 1.00IN

$$
 MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:35 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 19, 4:35 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE DULUTH MN
435 PM CDT TUE JUN 19 2012

.MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...

ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.

OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.

UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.

A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.

&&

.POINT TEMPS/POPS...
DLH  58  72  53  72 /  80  70  20  10
INL  57  71  49  71 /  70  40  10  20
BRD  63  71  55  74 /  80  70  10  20
HYR  69  78  54  76 /  60  70  40  10
ASX  64  79  55  74 /  50  70  40  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
     025-026-033>038.

WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.

LS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT
     WEDNESDAY FOR LSZ141>147.

&&

 MILLER
Hazardous weather outlook, Jun 19, 9:48 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE JUN 19 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
948 AM CDT TUE JUN 19 2012

...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE
RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS
EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE
SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH
FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO
WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER
NEAR AITKIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE
WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND.

THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
948 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE
NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS
AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE
MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE
OFFICE.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
SATURDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 3:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
346 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             5 NE DULUTH             46.83N 92.04W
06/19/2012  M0.75 INCH       ST. LOUIS          MN   TRAINED SPOTTER

&&

SGOHDE
Local storm report, Jun 19, 3:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             DULUTH                  46.78N 92.12W
06/19/2012  E0.25 INCH       ST. LOUIS          MN   AMATEUR RADIO

            EAST TOLEDO ST NEAR UMD CAMPUS.

0341 PM     HAIL             DULUTH                  46.78N 92.12W
06/19/2012  E0.25 INCH       ST. LOUIS          MN   AMATEUR RADIO

            IN LAKESIDE AT 52ND EAST AND OTSEGO STREET.

&&

RS
Special weather statement, Jun 19, 3:48 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT TUE JUN 19 2012

MNZ012-019-020-037-192100-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
348 PM CDT TUE JUN 19 2012

...STRONG THUNDERSTORM CONTINUES TO TRACK EASTWARD BETWEEN DULUTH
AND TWO HARBORS...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE FAR EAST SIDE OF THE CITY OF DULUTH...
MOVING EAST AT 55 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 45 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
  TWO HARBORS...        LARSMONT...           ALGER...
  CASTLE DANGER...
  HIGHWAY 61 BETWEEN DULUTH AND TWO HARBORS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4705 9211 4727 9158 4712 9147 4708 9155
      4702 9163 4700 9170 4693 9178 4690 9187
      4683 9199 4681 9203

 MILLER
Special weather statement, Jun 19, 4:11 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
411 PM CDT TUE JUN 19 2012

MNZ018-019-025-026-035-037-192130-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTH CASS-NORTH
ITASCA-NORTHERN AITKIN-SOUTH ITASCA-
411 PM CDT TUE JUN 19 2012

...STRONG THUNDERSTORMS WITH HEAVY RAINFALL CONTINUE TO REDEVELOP
FROM WALKER TO FLOODWOOD AND THE IRON RANGE CITIES...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS EXTENDING FROM WALKER AND LAKE
WINNIBIGOSHISH...EASTWARD TO GRAND RAPIDS...FLOODWOOD AND THE REST
OF THE IRON RANGE CITIES. ALL STORMS WERE MOVING EAST-NORTHEAST AT
40 TO 50 MPH.

THESE STORMS ARE EXPECTED TO CONTINUE A SLOW INCREASE IN COVERAGE
AND INTENSITY THROUGH 5 PM...AND THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND GUSTS UP TO 30
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND EXTREMELY HEAVY
RAINFALL.  SOME LOCALES MAY SEE AN ADDITIONAL HALF INCH TO ONE INCH
OF RAIN THROUGH 530 PM.

LOCATIONS IMPACTED INCLUDE...
  WABANA LAKE...        NORTH STAR LAKE...    SPIDER LAKE...
  WAWINA...             TALMOON...            TACONITE...
  MARCELL...            ISLAND...             GOWAN...
  GOODLAND...           FLOODWOOD...          COLERAINE...
  BOVEY...              HART LAKE...          GUNN LAKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4735 9468 4742 9465 4742 9443 4773 9443
      4766 9205 4698 9226 4668 9301 4693 9467

 MILLER
Local storm report, Jun 19, 4:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
438 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       ALBORN                  46.97N 92.58W
06/19/2012  M2.51 INCH       ST. LOUIS          MN   CO-OP OBSERVER

&&

RS
Local storm report, Jun 19, 4:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
449 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             4 WNW CORNUCOPIA        46.88N 91.18W
06/19/2012  M1.00 INCH       BAYFIELD           WI   TRAINED SPOTTER

&&

SGOHDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:35 PM CDTRiver Flood WarningDLHAitkin31 days
Jun 19, 4:16 AM CDTSmall Craft AdvisoryDLH24 hr
Jun 19, 8:54 AM CDTSpecial Weather StatementDLHAitkin21 min
Jun 19, 12:14 PM CDTRiver Flood WarningDLHCrow Wing32 days
Jun 19, 12:14 PM CDTRiver Flood WarningDLHCrow Wing, Morrison25 days
Jun 19, 12:35 PM CDTSpecial Weather StatementDLHCass25 min
Jun 19, 1:00 PM CDTSpecial Weather StatementDLHCass10 min
Jun 19, 1:12 PM CDTSpecial Weather StatementDLHCass18 min
Jun 19, 1:14 PM CDTSpecial Weather StatementDLHAitkin16 min
Jun 19, 1:20 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing40 min
Jun 19, 1:57 PM CDTSevere Thunderstorm WarningDLHAitkin33 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Saint Louis37 min
Jun 19, 2:29 PM CDTSpecial Weather StatementDLHCass16 min
Jun 19, 2:47 PM CDTSpecial Marine WarningDLH58 min
Jun 19, 2:59 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis36 min
Jun 19, 3:36 PM CDTSpecial Marine WarningDLH54 min
Jun 19, 3:48 PM CDTSpecial Weather StatementDLH12 min
Jun 19, 4:11 PM CDTSpecial Weather StatementDLHCass, Itasca, Saint Louis19 min
Jun 19, 4:18 PM CDTSpecial Marine WarningDLH72 min
Jun 19, 5:10 PM CDTSpecial Weather StatementDLHCass20 min
Jun 19, 5:22 PM CDTAreal Flood AdvisoryDLHAitkin, Cass, Crow Wing, Itasca, Saint Louis6 hr
Jun 19, 5:26 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis41 min
Jun 19, 5:31 PM CDTSpecial Marine WarningDLH59 min
Jun 19, 5:35 PM CDTSpecial Marine WarningDLH11 min
Jun 19, 6:01 PM CDTFlash Flood WarningDLHAitkin, Cass, Itasca, Saint Louis6 hr
Jun 19, 6:22 PM CDTSpecial Marine WarningDLH53 min
Jun 19, 6:28 PM CDTFlash Flood WarningDLHAitkin, Itasca, Lake, Saint Louis6 hr
Jun 19, 6:35 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Lake15 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.